RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 81–89 (Mi fpm1837)  

Abelian groups with finitely approximated acts

I. B. Kozhukhovab, A. V. Tsarevc

a National Research University of Electronic Technology
b Lomonosov Moscow State University
c Moscow State Pedagogical University

Abstract: The Abelian groups of each of the following classes are completely described: ($*$) class of Abelian groups such that all the acts over them are finitely approximated, ($**$) Abelian groups such that all the acts over them are approximated by the acts consisting of $n$ or less elements, where $n$ is some natural number. In particular, a group belongs to the class ($**$) if and only if it is bounded.

Full text: PDF file (147 kB)
References: PDF file   HTML file
UDC: 512.531+512.541

Citation: I. B. Kozhukhov, A. V. Tsarev, “Abelian groups with finitely approximated acts”, Fundam. Prikl. Mat., 22:5 (2019), 81–89

Citation in format AMSBIB
\Bibitem{KozTsa19}
\by I.~B.~Kozhukhov, A.~V.~Tsarev
\paper Abelian groups with finitely approximated acts
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 81--89
\mathnet{http://mi.mathnet.ru/fpm1837}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1837
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020